陈增敬 + 关注学者
  • 认领成果数 112
  • wos被引 268
  • wos篇均被引 6.70

全部成果分类

显示更多
导出
  • 排序
  • 显示
1. Comonotonic Random Sets and Its Additivity of Choquet Integrals EI SCIE SCOPUS

作者:Zong, GF;Chen, ZJ;Shahzad, F

作者机构:[Zong, Gaofeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250002, Peoples R China.; [Zong, Gaofeng; Chen, Zengjing; Shahzad, Faisal] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED; SYSTEMS,2017,Vol.25,Issue.4,557-571

最新影响因子:1.214

资源类型:外文期刊论文

WOS被引频次: 0

2. Strong laws of large numbers for sub-linear expectation without independence EI SCIE SCOPUS

作者:Chen, ZJ;Hu, C;Zong, GF

作者机构:[Chen, Zengjing; Hu, Cheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zong, Gaofeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2017,Vol.46,Issue.15,7529-7545

最新影响因子:0.311

资源类型:外文期刊论文

WOS被引频次: 0

3. General laws of large numbers under sublinear expectations SCOPUS SCIE EI

作者:Hu, F;Chen, ZJ

作者机构:[Hu, Feng] Qufu Normal Univ, Sch Stat, Qufu 273165, Shandong, Peoples R China.; [Hu, Feng; Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Zengjing] Ajou Univ, Dept Financial Engn, Suwon 441749, South Korea.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,Vol.45,Issue.14,4215-4229

JCR分区:Q4

最新影响因子:0.311

当年影响因子:0.311

资源类型:外文期刊论文

WOS被引频次: 2

4. Large deviation for negatively dependent random variables under sublinear expectation SCOPUS SCIE EI

作者:Chen, ZJ;Feng, XW

作者机构:[Chen, Zengjing; Feng, Xinwei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2016,Vol.45,Issue.2,400-412

JCR分区:Q4

最新影响因子:0.311

当年影响因子:0.311

资源类型:外文期刊论文

WOS被引频次: 1

5. L-p solutions of anticipated backward stochastic differential equations under monotonicity and general increasing conditions SCIE SCOPUS

作者:Hu, F;Chen, ZJ

作者机构:[Hu, Feng] Qufu Normal Univ, Sch Stat, Qufu 273165, Shandong, Peoples R China.; [Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC; REPORTS,2016,Vol.88,Issue.2,267-284

JCR分区:Q3

最新影响因子:0.673

当年影响因子:0.673

资源类型:外文期刊论文

WOS被引频次: 0

6. A general strong law of large numbers for non-additive probabilities and its applications SCIE SCOPUS

作者:Hu, F;Chen, ZJ;Wu, PY

作者机构:[Hu, Feng] Qufu Normal Univ, Sch Stat, Qufu, Peoples R China.; [Chen, Zengjing; Wu, Panyu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chen, Zengjing] Ajou Univ, Dept Financial Engn, Suwon 441749, South Korea.

来源:STATISTICS,2016,Vol.50,Issue.4,733-749

JCR分区:Q3

最新影响因子:0.807

当年影响因子:0.807

资源类型:外文期刊论文

WOS被引频次: 1

7. Fubini-Like Theorem of Real-Valued Choquet Integrals for Set-Valued Mappings SCOPUS SSCI SCIE EI

作者:Zong, GF; Chen, ZJ; Lan, YT

作者机构:[Zong, Gaofeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan, Peoples R China.; [Zong, Gaofeng; Chen, Zengjing] Shandong Univ Finance & Econ, Sch Math, Jinan, Peoples R China.; [Chen, Zengjing; Lan, Yuting] Shandong Univ Finance & Econ, Inst Financial Study, Jinan, Peoples R China.

来源:INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED; SYSTEMS,2016,Vol.24,Issue.3,387-403

JCR分区:Q3

最新影响因子:1.214

当年影响因子:1.214

资源类型:外文期刊论文

WOS被引频次: 0

8. Strong laws of large numbers for sub-linear expectations SSCI SCIE SCOPUS

作者:Chen, ZJ

作者机构:[Chen ZengJing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2016,Vol.59,Issue.5,945-954

JCR分区:Q1

最新影响因子:0.956

当年影响因子:0.956

资源类型:外文期刊论文

WOS被引频次: 3

9. STRONG LAW OF LARGE NUMBERS FOR UPPER SET-VALUED AND FUZZY-SET VALUED PROBABILITY SCIE SCOPUS

作者:Chen, ZJ;Lan, YT;Zong, GF

作者机构:[Chen, Zengjing; Lan, Yuting] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Zong, Gaofeng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2015,Vol.5,Issue.3,435-452

JCR分区:Q3

最新影响因子:0.542

当年影响因子:0.756

资源类型:外文期刊论文

WOS被引频次: 0

10. Invariance principles for the law of the iterated logarithm under G-framework SCIE SCOPUS

作者:Wu, PY;Chen, ZJ

作者机构:[Wu PanYu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Chen ZengJing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2015,Vol.58,Issue.6,1251-1264

JCR分区:Q3

最新影响因子:0.956

当年影响因子:0.761

资源类型:外文期刊论文

WOS被引频次: 1

11. A Law of Large Numbers Under the Nonlinear Expectation SCIE SCOPUS

作者:Zhang, M;Chen, ZJ

作者机构:[Zhang, Miao; Chen, Zeng-jing] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Zhang, Miao; Chen, Zeng-jing] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.4,953-962

JCR分区:Q4

最新影响因子:0.242

当年影响因子:0.25

资源类型:外文期刊论文

WOS被引频次: 0

12. A New Comparison Theorem of Multidimensional BSDEs SCIE SCOPUS

作者:Wu, PY;Chen, ZJ

作者机构:[Wu, Pan-yu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Chen, Zeng-jing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.1,131-138

JCR分区:Q4

最新影响因子:0.242

当年影响因子:0.25

资源类型:外文期刊论文

WOS被引频次: 0

13. How big are the increments of G-Brownian motion? SCIE SCOPUS

作者:Hu, F;Chen, ZJ;Zhang, DF

作者机构:[Hu Feng] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Peoples R China.; [Chen ZengJing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chen ZengJing] Ajou Univ, Dept Financial Engn, Suwon 443749, South Korea.; [Zhang DeFei] Honghe Univ, Dept Math, Mengzi 661100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.8,1687-1700

JCR分区:Q3

最新影响因子:0.956

当年影响因子:0.657

资源类型:外文期刊论文

WOS被引频次: 1

14. A Weighted Central Limit Theorem Under Sublinear Expectations SCOPUS SCIE EI

作者:Zhang, DF;Chen, ZJ

作者机构:[Zhang, Defei] Honghe Univ, Sch Math, Mengzi 661199, Peoples R China.; [Zhang, Defei; Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2014,Vol.43,Issue.3,566-577

JCR分区:Q4

最新影响因子:0.311

当年影响因子:0.274

资源类型:外文期刊论文

WOS被引频次: 4

15. Weak and Strong Limit Theorems for Stochastic Processes under Nonadditive Probability SCIE SCOPUS

作者:Chen, XY;Chen, ZJ

作者机构:[Chen, Xiaoyan] Ajou Univ, Grad Dept Financial Engn, Suwon 443749, South Korea.; [Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014,Vol.2014

最新影响因子:1.274

资源类型:外文期刊论文

WOS被引频次: 0

16. Harnack inequality for mean-field stochastic differential equations SCIE SCOPUS

作者:Zong, GF;Chen, ZJ

作者机构:[Zong, Gaofeng; Chen, Zengjing] Shandong Univ, Dept Math Sci, Jinan 250100, Peoples R China.; [Chen, Zengjing] Ajou Univ, Dept Financial Engn, Suwon 443749, South Korea.

来源:STATISTICS & PROBABILITY LETTERS,2013,Vol.83,Issue.5,1424-1432

JCR分区:Q4

最新影响因子:0.54

当年影响因子:0.531

资源类型:外文期刊论文

WOS被引频次: 0

17. A strong law of large numbers for non-additive probabilities SCOPUS SCIE EI CPCI-S

作者:Chen, ZJ;Wu, PY;Li, BM

作者机构:[Chen, Zengjing; Wu, Panyu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chen, Zengjing] Ajou Univ, Dept Financial Engn, Suwon 443749, South Korea.; [Li, Baoming] Tsinghua Univ, Sch Publ Policy & Management, Beijing 100084, Peoples R China.

来源:INTERNATIONAL JOURNAL OF APPROXIMATE REASONING,2013,Vol.54,Issue.3,365-377

JCR分区:Q1

最新影响因子:2.845

当年影响因子:1.977

资源类型:外文期刊论文;外文会议论文

WOS被引频次: 13

18. Large deviation principle for diffusion processes under a sublinear expectation SCIE SCOPUS

作者:Chen, ZJ;Xiong, J

作者机构:[Xiong Jie] Univ Macau, Dept Math, Macao, Peoples R China.; [Xiong Jie] Univ Tennessee, Dept Math, Knoxville, TN 37996 USA.; [Chen ZengJing] Ajou Univ, Dept Financial Engn, Suwon 443749, South Korea.; [Chen ZengJing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2012,Vol.55,Issue.11,2205-2216

JCR分区:Q4

最新影响因子:0.956

当年影响因子:0.497

资源类型:外文期刊论文

WOS被引频次: 3

19. Exponential stability for stochastic differential equation driven by G-Brownian motion SCOPUS SCIE EI

作者:Zhang, DF;Chen, ZJ

作者机构:[Zhang, Defei; Chen, Zengjing] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.; [Zhang, Defei] Honghe Univ, Dept Math, Mengzi 661100, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2012,Vol.25,Issue.11,1906-1910

JCR分区:Q1

最新影响因子:2.233

当年影响因子:1.501

资源类型:外文期刊论文

WOS被引频次: 9

20. 非线性数学期望的性质及其在金融风险中的应用

导师:陈增敬

学号:200820220

作者:胡锋

作者机构:数学学院

导师机构:[陈增敬]山东大学数学学院

学位名称:博士

学位授予年度:2011

共 6 页, 112 条记录

TOP